A new transvectant algorithm for nilpotent normal forms

J. Murdock, J.A. Sanders

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

We offer an algorithm to determine the form of the normal form for a vector field with a nilpotent linear part, when the form of the normal form is known for each Jordan block of the linear part taken separately. The algorithm is based on the notion of transvectant, from classical invariant theory. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)234-256
JournalJournal of Differential Equations
Volume238
Issue number1
DOIs
Publication statusPublished - 2007

Bibliographical note

MR2334598

Cite this